# SDR HEEA060905

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- System (JASC): 7603 · Power Lever
- Part: Throttle Shaft
- Part number: 2543392
- Condition: Mismanufactured
- Location: Power Lever
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE SHAFT LEVERS WILL NOT INSTALL FAR ENOUGH ONTO THROTTLE SHAFTS TO FACILITATE INSTALLATION OF RETAINING RING.
